# SDR SWIA2020042350222

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR LOWER SILL HAS CORROSION AROUND NUTPLATE HOLES   (C-CHECK) RO 4/21/2020   REMOVED CORROSION AT CARGO DOOR LOWER SILL AROUND NUTPLATES REF CRJ200 SRM. FOUND SILL TO BE CRACKED. REMOVED CRACKED CARGO DOOR SILL AND INSTALLED NEW SILL REF DWG, AND REO. COMPLIED WITH TASK CARD ( SEE CONTINUATION CARD FOR DETAILS )
